Barnabas Bede
Barnabas Bede
Department of Mathematics, DigiPen Institute of Technology
bgk.uni-obuda.hu üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Generalizations of the differentiability of fuzzy-number-valued functions with applications to fuzzy differential equations
B Bede, SG Gal
Fuzzy sets and systems 151 (3), 581-599, 2005
10702005
Generalized Hukuhara differentiability of interval-valued functions and interval differential equations
L Stefanini, B Bede
Nonlinear Analysis: Theory, Methods & Applications 71 (3-4), 1311-1328, 2009
5822009
First order linear fuzzy differential equations under generalized differentiability
B Bede, IJ Rudas, AL Bencsik
Information sciences 177 (7), 1648-1662, 2007
5642007
Generalized differentiability of fuzzy-valued functions
B Bede, L Stefanini
Fuzzy Sets and Systems 230, 119-141, 2013
5162013
Studies in Fuzziness and Soft Computing 295
B Bede
Springer, 2013
488*2013
Almost periodic fuzzy-number-valued functions
B Bede, SG Gal
Fuzzy Sets and Systems 147 (3), 385-403, 2004
2642004
Note on “Numerical solutions of fuzzy differential equations by predictor–corrector method”
B Bede
Information sciences 178 (7), 1917-1922, 2008
2022008
A note on “two-point boundary value problems associated with non-linear fuzzy differential equations”
B Bede
Fuzzy sets and Systems 157 (7), 986-989, 2006
1492006
Towards a higher degree F-transform
I Perfilieva, M Daňková, B Bede
Fuzzy Sets and Systems 180 (1), 3-19, 2011
1352011
Quadrature rules for integrals of fuzzy-number-valued functions
B Bede, SG Gal
Fuzzy Sets and Systems 145 (3), 359-380, 2004
1292004
Fuzzy differential equations in various approaches
LT Gomes, LC de Barros, B Bede
Springer, 2015
99*2015
Solutions of fuzzy differential equations based on generalized differentiability
B Bede, SG Gal
Communications in Mathematical Analysis 9 (2), 22-41, 2010
932010
On various eigen fuzzy sets and their application to image reconstruction
H Nobuhara, B Bede, K Hirota
Information Sciences 176 (20), 2988-3010, 2006
642006
Approximation by max-product type operators
B Bede, L Coroianu, SG Gal
Springer, 2016
622016
Fuzzy differential equations in modeling hydraulic differential servo cylinders
A Bencsik, B Bede, J Tar, J Fodor
Third Romanian-Hungarian joint symposium on applied computational …, 2006
612006
Iterative feedback tuning in fuzzy control systems. Theory and applications
S Preitl, RE Precup, J Fodor, B Bede
Acta Polytechnica Hungarica 3 (3), 81-96, 2006
582006
Single level constraint interval arithmetic
Y Chalco-Cano, WA Lodwick, B Bede
Fuzzy Sets and Systems 257, 146-168, 2014
572014
Approximation properties of fuzzy transforms
B Bede, IJ Rudas
Fuzzy Sets and Systems 180 (1), 20-40, 2011
552011
Approximation and shape preserving properties of the Bernstein operator of max-product kind
B Bede, L Coroianu, SG Gal
International journal of mathematics and mathematical sciences 2009, 2009
512009
Product type operations between fuzzy numbers and their applications in geology
B Bede, J Fodor
Acta Polytechnica Hungarica 3 (1), 123-139, 2006
462006
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20